# SDR CAL960508

- Difficulty date: April 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10242
- Make and model: Boeing 7372C0
- Aircraft serial: 20071
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: BAC1505100257
- Condition: Cracked
- Location: Bs 727
- Part time: 70,390 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GSO - AFT PIT FLOOR BEAM CRACKED, STA 727B, STR 27R AND STR 27L.  CRACK APPROXIMATELY .5 INCH IN EXTRUSION.  FABRICATED REPAIR PARTS IAW B737 SRM 53-10-5. TREATED AND PRIMED IAW B737 SRM 51-10-2.  INSTALLED PARTS.  (X)
